Alert archive / Colorado / Flash Flood Warnings in 2019
Flash Flood Warning 44, NWS Pueblo, CO
NWS Pueblo, CO issued this flash flood warning at Aug 8, 2019, 3:32 PM MDT for Custer County, Fremont County, Pueblo County, Colorado. It was in force for 3 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 8, 2019, 3:32 PM MDT (21:32 UTC)
- Expired
- Aug 8, 2019, 6:30 PM MDT
- In force
- 3 hr
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Custer County, CO, Fremont County, CO, Pueblo County, CO
The radar
The Pueblo radar (KPUX), 92 km from the middle of the area, began a volume at 21:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 8, 4:36 PM MDT | FLASH FLOOD | 2 Ssw Wetmore, CO | DELAYED REPORT: HEAVY RAIN PRODUCED MINOR STREET FLOODING BUT ALSO CAUSED ROCK SLIDES ACROSS US HWY 96. |
| Aug 8, 4:36 PM MDT | HEAVY RAIN 1.7 | 2 Ssw Wetmore, CO | STORM TOTAL PRECIPITATION MEASURED. SOME STREET FLOODING AND ROCKS ON HIGHWAY 96. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 64 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 9.5 hours before the alert went out and 252 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 45 J/kg
- Mixed-layer CIN
- -192 J/kg
- Mixed-layer LCL
- 1355 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- -19 m²/s²
- 0-3 km storm-relative helicity
- -6 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
953 WGUS55 KPUB 082132 FFWPUB COC027-043-101-090030- /O.NEW.KPUB.FF.W.0044.190808T2132Z-190809T0030Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED Flash Flood Warning National Weather Service Pueblo CO 332 PM MDT Thu Aug 8 2019 The National Weather Service in Pueblo has issued a * Flash Flood Warning for... Southeastern Fremont County in central Colorado... Northeastern Custer County in southeastern Colorado... Western Pueblo County in southeastern Colorado... * Until 630 PM MDT. * At 331 PM MDT, Doppler radar indicated thunderstorms producing heavy rain across the warned area. Up to one inch of rain has already fallen. Flash flooding is expected to begin shortly. * Some locations that will experience flooding include... Northern Junkins Burn Scar and Wetmore. Excessive rainfall over the burn scar will result in debris flow moving through the Hardscrabble Creek. The debris flow can consist of rock, mud, vegetation and other loose materials. This includes the following areas, Hardscrabble Creek near County Road 389 and Highway 96. PRECAUTIONARY/PREPAREDNESS ACTIONS... Turn around, don't drown when encountering flooded roads. Most flood deaths occur in vehicles. Move away from recently burned areas. Life-threatening flooding of creeks, roads and normally dry arroyos is likely. The heavy rains will likely trigger rockslides, mudslides and debris flows in steep terrain, especially in and around these areas. && LAT...LON 3811 10524 3818 10526 3827 10507 3816 10500 $$ KT
3 follow-up statements
272 WGUS75 KPUB 082158 FFSPUB Flash Flood Statement National Weather Service Pueblo CO 358 PM MDT Thu Aug 8 2019 COC027-043-101-090030- /O.CON.KPUB.FF.W.0044.000000T0000Z-190809T0030Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Fremont CO-Custer CO-Pueblo CO- 358 PM MDT Thu Aug 8 2019 ...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 630 PM MDT FOR SOUTHEASTERN FREMONT...NORTHEASTERN CUSTER AND WESTERN PUEBLO COUNTIES... At 356 PM MDT, Doppler radar indicated thunderstorms producing heavy rain across the warned area. Up to two inches of rain have already fallen along the northern fringes of the Junkins Burn scar. Flash flooding is expected to begin shortly. Excessive rainfall over the burn scar will result in debris flow moving through the North Hardscrabble Creek. The debris flow can consist of rock, mud, vegetation and other loose materials. Some locations that will experience flooding include... Northern Junkins Burn Scar and Wetmore. This includes the following areas, Hardscrabble Creek near County Road 389 and Highway 96. PRECAUTIONARY/PREPAREDNESS ACTIONS... Turn around, don't drown when encountering flooded roads. Most flood deaths occur in vehicles. Remain alert for flooding even in locations not receiving rain. Arroyos, streams, and rivers can become raging killer currents in a matter of minutes, even from distant rainfall. Move away from recently burned areas. Life-threatening flooding of creeks, roads and normally dry arroyos is likely. The heavy rains will likely trigger rockslides, mudslides and debris flows in steep terrain, especially in and around these areas. && LAT...LON 3811 10524 3818 10526 3827 10507 3816 10500 $$ KT
537 WGUS75 KPUB 082316 FFSPUB Flash Flood Statement National Weather Service Pueblo CO 516 PM MDT Thu Aug 8 2019 COC027-043-101-090030- /O.CON.KPUB.FF.W.0044.000000T0000Z-190809T0030Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Fremont CO-Custer CO-Pueblo CO- 516 PM MDT Thu Aug 8 2019 ...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 630 PM MDT FOR SOUTHEASTERN FREMONT...NORTHEASTERN CUSTER AND WESTERN PUEBLO COUNTIES... At 514 PM MDT, Doppler radar indicated thunderstorms producing heavy rain have moved across the warned area. Up to two inches of rain have already fallen. Although the rain has moved east of the area, flash flooding is expected to continue. Excessive rainfall over the Junkins burn scar will result in debris flow moving through the North Hardscrabble. The debris flow can consist of rock, mud, vegetation and other loose materials. Some locations that will experience flooding include... Northern Junkins Burn Scar and Wetmore. This includes the following areas, Hardscrabble Creek near County Road 389 and highway 96. PRECAUTIONARY/PREPAREDNESS ACTIONS... Stay away or be swept away. River banks and culverts can become unstable and unsafe. Remain alert for flooding even in locations not receiving rain. Arroyos, streams, and rivers can become raging killer currents in a matter of minutes, even from distant rainfall. Move away from recently burned areas. Life-threatening flooding of creeks, roads and normally dry arroyos is likely. The heavy rains will likely trigger rockslides, mudslides and debris flows in steep terrain, especially in and around these areas. && LAT...LON 3811 10524 3818 10526 3827 10507 3816 10500 $$ KT
147 WGUS75 KPUB 090020 FFSPUB Flash Flood Statement National Weather Service Pueblo CO 620 PM MDT Thu Aug 8 2019 COC027-043-101-090030- /O.EXP.KPUB.FF.W.0044.000000T0000Z-190809T0030Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Fremont CO-Custer CO-Pueblo CO- 620 PM MDT Thu Aug 8 2019 ...THE FLASH FLOOD WARNING FOR SOUTHEASTERN FREMONT...NORTHEASTERN CUSTER AND WESTERN PUEBLO COUNTIES WILL EXPIRE AT 630 PM MDT... Flood waters have receded. Flooding is no longer expected to pose a threat. Please continue to heed any remaining road closures. LAT...LON 3811 10524 3818 10526 3827 10507 3816 10500 $$ KT
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this flash flood warning went out at Aug 8, 2:59 PM MDT, 33 minutes earlier.
Area forecast discussion, Aug 8, 2:59 PM MDT, 33 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 259 PM MDT Thu Aug 8 2019 .SHORT TERM...(This evening through Friday) Issued at 255 PM MDT Thu Aug 8 2019 ...Active Monsoonal Weather Pattern Continues into Tomorrow... Current water vapor imagery and upper air analysis is indicating generally weak southwest flow aloft across the region, with the center of a large upper level high across southeast New Mexico and into the west central Texas. Water vapor imagery is indicating the monsoonal moisture plume across the Rockies, with PWATS of 1 to 1.5 inches (120-170 percent of normal) across the area this afternoon. SPC meso analysis is indicating mu capes ranging up to 1000 j/kg over the higher terrain, and between 1500 to 2000 j/kg across the southeast Plain, with effective shear of 20-40kts (strongest across the northern Front Range. With the ample moisture in place and several more hours of heating, expecting to see storms continuing to develop across the higher terrain through the late afternoon, with storms spreading east and intensifying as they move into a more unstable environment across the adjacent plains. With the moist easterly upslope keeping dew pts in the mid 50s to mid 60s across the Plains, storms will be efficient rain makers, with heavy rain and the potential for flash flooding remaining high through the evening hours. Also with the rich moisture and just enough shear in place, still can't rule out some one or two severe storms across the Plains, with hail up to size of half dollars and and strong outflow winds up to 70 mph possible through the evening. Storms look to congeal into an MCS across the far southeast Plains which moves into southwestern Kansas and Oklahoma Panhandle later tonight. Similar pattern expected for Friday though the plains may take a little longer to destabilize. Another disturbance embedded within the monsoon plume will ride up from the southwest and fire off another round of thunderstorms across the mountains during the afternoon. With plenty of moisture in the atmosphere, locally heavy rainfall will be the primary threat, though with CAPEs running around 1500-2000 J/kg and deep layer shears around 30-40 kts, some embedded severe storms will also be possible with large hail and damaging winds possible. With discrepancies in the models regarding storm coverage (GFS keeps majority of the activity across southern areas while NAM12 is more generous with QPF and storm coverage across all of the mountains) will hold off on any Flash Flood Watches at this point. But certainly it will be another active day across southern CO and burn scars and urban areas will be most vulnerable to flash flooding once again. .LONG TERM...(Friday night through Thursday) Issued at 255 PM MDT Thu Aug 8 2019 ...Active thunderstorm monsoon weather pattern continues for Friday night through Monday... Good fetch of monsoon moisture remains over the area Friday night though there are some substantial differences in the models on how much QPF will occur across southern Colorado through the evening. NAM paints a wet picture over the southeast mountains during the evening with thunderstorms forming over the southeast mountains with the potential for heavy rainfall and flash flooding for burn scars. GFS and EC point to more of a Raton Mesa/far southeast CO MCS track. Given synoptic forcing over the front is in this area...the latter solution looks reasonable, but with dew points in the 50s and lower 60s still banked up across the southeast mountains and plains can't really rule out the potential for isolated heavy rainfall across the southeast mountains either. Bottom line, we will still be at risk for localized flash flooding particularly on burn scars. Given the uncertainties on how widespread the threat will be, and exact location will hold off on issuing a new Flash Flood Watch for Friday evening. Activity should pull eastward during the overnight hours with the possibility of some lingering showers over the mountains through morning within embedded monsoon plume. Saturday and Sunday look similarly active with precipitable waters remaining around .75 in the west to 1.5 in the east. Still under the parade of embedded shortwaves within the monsoon plume and with dew points maintaining in the 50s across the plains and deep layer shears around 30kts, heavy rainfall, flash flooding and a marginal severe thunderstorm threat may persist into the weekend. The focus for thunderstorms across the plains may shift northward for Sunday according to some of the models but with lingering low level moisture over the area, these details are difficult to have much confidence in this far out. The fuel will still be in place though. Both EC and GFS suggest a stronger disturbance will move across the area on Monday, so another similarly active day looks probable. By Tuesday drier air may work in behind this system as flow aloft becomes more westerly. The upper ridge pumps again bringing another influx of monsoon moisture by late week. -KT && .AVIATION...(For the 00Z TAFS through 00Z Friday evening) Issued at 255 PM MDT Thu Aug 8 2019 While VFR cigs/vis will be predominant at the TAF sites through the evening, scattered to numerous showers and thunderstorms could cause brief MVFR cigs/vis with TSRA. All three TAF sites will carry a tempo group for TSRA through 01z at KCOS and KALS and through 03z at KPUB. Erratic gusty outflow winds will be possible near thunderstorms. Isolated GR along with gusts to 60 kts will be possible with any embedded severe thunderstorms through 01z and further updates may be needed should these approach the TAF sites. Thunderstorms will simmer down overnight with VFR conditions and light winds. Another round of thunderstorms will be possible Friday afternoon with the chance for MVFR cigs/vis and locally heavy rainfall. && .PUB WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch until 11 PM MDT this evening for COZ084>086- 088. Flash Flood Watch until 9 PM MDT this evening for COZ072>083. Flash Flood Watch until 11 PM MDT this evening for COZ087. && SHORT TERM...MW LONG TERM...KT AVIATION...MW
Hazardous weather outlook, Aug 8, 11:43 AM MDT, 3 hours 49 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1143 AM MDT Thu Aug 8 2019 COZ058>089-093>099-091745- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1143 AM MDT Thu Aug 8 2019 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...Today and Tonight Flash flooding will be possible over the southern mountains and I-25 corridor region this afternoon and evening. In addition, severe thunderstorms will be possible this afternoon and into the evening across the southern mountains and all of the plains. The greatest threat of flash flooding will be over the burn scars across the Sangre de Cristo mountains, the Wet mountains and across the Pikes Peak region, including the Spring, Junkins, Hayden Pass and Waldo Canyon scars. Over the I-25 corridor region, the greatest threat of flash flooding will be across the urban areas. The main severe weather threats today will be damaging wind gusts up to 70 mph and hail up to the size of ping pong balls. The combination of abundant monsoonal moisture and moist low level upslope flow will allow for strong to severe thunderstorms capable of producing very heavy rains to develop this afternoon and evening across the southern mountains and plains. The stronger storms should develop between noon and 3 pm over the mountains and move onto the adjacent plains between 3 and 6 pm. The storms will continue to move eastward across the far southeast plains, where they could intenisty, through the late evening hours before diminishing after midnight. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Active weather will continue across Colorado into Monday. Several disturbances are expected to move across the area helping to produce widespread shower and thunderstorm activity. Flash flooding will be a daily threat, especially on area burn scars and urban areas. The highest flash flood threat will be on Friday for the Spring, Junkins and Hayden Pass scars. In addition, a couple of strong to severe storms are possible across the Eastern Plains. Hail to near one inch in diameter and wind gusts to near 60 mph will be possible Friday and Saturday afternoon and evening. While the severe weather threat will diminish Sunday and Monday, the flash flood risk will remain elevated. More isolated to scattered shower and thunderstorm activity will be possible Tuesday into Wednesday, generally over the mountains. Lack of steering flow will likely keep convection tied to the terrain. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be likely over southeast and south central Colorado this afternoon and evening. 23/23
In the hours before
Special weather statement, Aug 8, 1:07 PM MDT, 2 hours 25 minutes before
Special Weather Statement National Weather Service Pueblo CO 107 PM MDT Thu Aug 8 2019 COZ070-071-081930- Southern San Luis Valley CO- Alamosa Vicinity/Central San Luis Valley Below 8500 Ft CO- 107 PM MDT Thu Aug 8 2019 ...SPECIAL WEATHER STATEMENT... At 107 PM MDT, Doppler radar was tracking a strong thunderstorm near Capulin, or 15 miles southwest of Alamosa, moving northeast at 20 mph. Half inch hail and winds in excess of 30 mph will be possible with this storm. Locations impacted include... Capulin. LAT...LON 3725 10616 3736 10621 3751 10594 3732 10583 TIME...MOT...LOC 1907Z 243DEG 18KT 3732 10609 BL
Special weather statement, Aug 8, 1:30 PM MDT, 2 hours 2 minutes before
Special Weather Statement National Weather Service Pueblo CO 130 PM MDT Thu Aug 8 2019 COZ070-071-082000- Southern San Luis Valley CO- Alamosa Vicinity/Central San Luis Valley Below 8500 Ft CO- 130 PM MDT Thu Aug 8 2019 ...SPECIAL WEATHER STATEMENT... At 130 PM MDT, Doppler radar was tracking a strong thunderstorm near Capulin, or 14 miles southwest of Alamosa, moving northeast at 20 mph. Half inch hail and winds in excess of 30 mph will be possible with this storm. Locations impacted include... La Jara and Capulin. LAT...LON 3723 10610 3734 10620 3752 10596 3733 10580 TIME...MOT...LOC 1930Z 237DEG 16KT 3732 10606 BL
Special weather statement, Aug 8, 2:08 PM MDT, 1 hour 24 minutes before
Special Weather Statement National Weather Service Pueblo CO 208 PM MDT Thu Aug 8 2019 COZ064>066-069-082045- La Garita Mountains Above 10000 Ft CO- Saguache County East of Continental Divide below 10000 Ft CO- Del Norte Vicinity/Northern San Luis Valley Below 8500 Ft CO- Saguache County West of Continental Divide Below 10000 Ft CO- 208 PM MDT Thu Aug 8 2019 ...SPECIAL WEATHER STATEMENT... At 208 PM MDT, Doppler radar was tracking a strong thunderstorm 10 miles south of North Pass, or 37 miles southeast of Gunnison, moving east at 30 mph. Half inch hail and winds in excess of 30 mph will be possible with this storm. This storm will remain over mainly rural areas of west central Saguache County. LAT...LON 3797 10666 3813 10672 3827 10627 3802 10620 TIME...MOT...LOC 2008Z 256DEG 25KT 3807 10660 BL
Special weather statement, Aug 8, 2:16 PM MDT, 1 hour 16 minutes before
Special Weather Statement National Weather Service Pueblo CO 216 PM MDT Thu Aug 8 2019 COZ074-088-082045- Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO- Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO- 216 PM MDT Thu Aug 8 2019 ...SPECIAL WEATHER STATEMENT... At 216 PM MDT, Doppler radar was tracking a strong thunderstorm over Raton Pass, or 8 miles north of Raton, moving east at 25 mph. Half inch hail and winds in excess of 30 mph will be possible with this storm. Locations impacted include... Raton Pass. LAT...LON 3707 10465 3717 10419 3700 10416 3699 10464 TIME...MOT...LOC 2016Z 262DEG 23KT 3701 10448 BL
Special weather statement, Aug 8, 2:32 PM MDT, 1 hour before
Special Weather Statement
National Weather Service Pueblo CO
232 PM MDT Thu Aug 8 2019
COZ061>063-082100-
Central Chaffee County Below 9000 Ft CO-
Western Chaffee County Between 9000 and 11000 Ft CO-
Western Mosquito Range/East Chaffee County above 9000Ft CO-
232 PM MDT Thu Aug 8 2019
...SPECIAL WEATHER STATEMENT...
At 232 PM MDT, Doppler radar was tracking a strong thunderstorm near
Buena Vista, or 38 miles northwest of Hayden Pass Burn Scar, moving
east at 15 mph.
Half inch hail and winds in excess of 30 mph will be possible with
this storm.
Locations impacted include...
Buena Vista.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3891 10599 3891 10598 3890 10597 3889 10598
3888 10594 3887 10593 3885 10594 3881 10591
3880 10591 3871 10618 3882 10624 3893 10601
TIME...MOT...LOC 2032Z 258DEG 13KT 3881 10605
BLSpecial weather statement, Aug 8, 3:17 PM MDT, 15 minutes before
Special Weather Statement National Weather Service Pueblo CO 317 PM MDT Thu Aug 8 2019 COZ094-082145- Eastern Las Animas County CO- 317 PM MDT Thu Aug 8 2019 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL LAS ANIMAS COUNTY UNTIL 345 PM MDT... At 317 PM MDT, Doppler radar was tracking a strong thunderstorm near Branson, or 16 miles north of Des Moines, moving northeast at 15 mph. Nickel size hail and winds in excess of 30 mph will be possible with this storm. This storm will remain over mainly rural areas of south central Las Animas County. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 3724 10374 3712 10346 3700 10361 3700 10385 TIME...MOT...LOC 2117Z 216DEG 12KT 3699 10377 BL
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 7, 6:03 PM MDT | Special Weather Statement | PUB | Prowers | 42 min |
| Aug 7, 6:49 PM MDT | Special Weather Statement | PUB | El Paso | 41 min |
| Aug 7, 6:56 PM MDT | Special Weather Statement | PUB | Prowers | 49 min |
| Aug 7, 7:19 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa, Prowers | 26 min |
| Aug 7, 7:37 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa | 38 min |
| Aug 8, 12:38 PM MDT | Special Weather Statement | PUB | El Paso | 37 min |
| Aug 8, 12:53 PM MDT | Special Weather Statement | PUB | Teller | 37 min |
| Aug 8, 1:07 PM MDT | Special Weather Statement | PUB | Conejos | 23 min |
| Aug 8, 1:30 PM MDT | Special Weather Statement | PUB | Conejos | 30 min |
| Aug 8, 2:03 PM MDT | Areal Flood Advisory | PUB | El Paso, Teller | 3 hr |
| Aug 8, 2:08 PM MDT | Special Weather Statement | PUB | Saguache | 37 min |
| Aug 8, 2:16 PM MDT | Special Weather Statement | PUB | Las Animas | 29 min |
| Aug 8, 2:32 PM MDT | Special Weather Statement | PUB | Chaffee | 28 min |
| Aug 8, 3:17 PM MDT | Special Weather Statement | PUB | Las Animas | 28 min |
| Aug 8, 3:20 PM MDT | Areal Flood Advisory | PUB | Custer, Fremont, Pueblo | 3 hr |
| Aug 8, 3:44 PM MDT | Special Weather Statement | PUB | Custer | 46 min |
| Aug 8, 3:48 PM MDT | Special Weather Statement | PUB | Costilla | 27 min |
| Aug 8, 3:53 PM MDT | Special Weather Statement | PUB | Teller | 22 min |
| Aug 8, 3:59 PM MDT | Special Weather Statement | PUB | Teller | 31 min |
| Aug 8, 4:07 PM MDT | Tornado Warning | PUB | El Paso | 23 min |
| Aug 8, 4:17 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 43 min |
| Aug 8, 4:26 PM MDT | Areal Flood Advisory | PUB | El Paso | 2 hr |
| Aug 8, 4:27 PM MDT | Tornado Warning | PUB | El Paso | 21 min |
| Aug 8, 4:30 PM MDT | Special Weather Statement | PUB | Pueblo | 45 min |
| Aug 8, 4:42 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 21 min |
| Aug 8, 4:55 PM MDT | Flash Flood Warning | PUB | El Paso | 110 min |
| Aug 8, 5:04 PM MDT | Tornado Warning | PUB | El Paso | 26 min |
| Aug 8, 5:06 PM MDT | Special Weather Statement | PUB | Huerfano | 39 min |
| Aug 8, 5:08 PM MDT | Tornado Warning | PUB | El Paso | 27 min |
| Aug 8, 5:36 PM MDT | Special Weather Statement | PUB | Pueblo | 39 min |
| Aug 8, 5:43 PM MDT | Special Weather Statement | PUB | El Paso | 47 min |
| Aug 8, 5:45 PM MDT | Special Weather Statement | PUB | El Paso | 45 min |
| Aug 8, 5:48 PM MDT | Special Weather Statement | PUB | Pueblo | 42 min |
| Aug 8, 5:52 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 23 min |
Nearby
Flash Flood Warnings in Colorado, 2019Every flash flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.